After using the bathroom, I've found that I'm wiping away a little blood. It does not happen all the time I have stools, but perhaps half of the time. It also seems to only appear when I wipe and not in the stools themself. There has not been any pain really since it started happening about a month ago, but it does not feel normal. I am a young male, so I am concerned since I dont know what it could be.
I suggest that you seek consult with an internist. One differential will be hemorrhoids.Bleeding disorders and intestinal disorders have to be ruled out.
I suggest a thorough evaluation so you may be properly managed.
Drink adequate amount of water everyday.Add fruits and vegetables and lots of fiber in the diet. Exercise regularly to improve circulation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.